I was just started on methotrexate 7.5 weekly along with plaquenil 400 and prednisone 10 (plaquenil is not helping and prednisone is just maintenance) but I have awful headaches, vaginal bleeding and feel depressed constantly. Anyone have advice? By the way, my RA is treating Sjogrens disorder. We are still not sure about lupus. Thanks for any help!
Please, please, please, contact your Dr. as soon as she/he is available, certainly before you take your next dose of methotrexate. None of this should be happening to you and could potentially be signaling underlying issue that could cause you harm. I wish you peace and better health soon.
Take care, Lady of Howard
She's right. Both plaquenil and methotrexate can cause problems that would lead to bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Aug 2011 • 5 answers
Plaquenil - Will Plaquinil work without prednisone? I do not want to take the prednisone because of?
Updated 29 Jan 2012 • 2 answers
Updated 13 Jan 2015 • 2 answers
Updated 18 Feb 2016 • 1 answer
Do you skip your weekly methotrexate if you had a yeast infection and took vaginal cream but are do?
Updated 17 Dec 2018 • 1 answer